# SDR UPS02839488

- Difficulty date: August 25, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561386161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME AT STA -12 IN LT NOSE TUNNEL IS GOUGED AND CRACKED AT LBL 24 AFT SIDE.  REMOVED FRAME, FABRICATED AND INSTALLED FRAME IAW DWG 5613861, AND SRM 51-1-20D.
